# SDR REXA2022090702021

- Difficulty date: September 1, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL IS CORRODED BETWEEND FS 613 TO FS 629.	REMOVED AND REPLACED SEAT RAIL IAW CRJ 900 SRM SRM 53-00-49-201-002-A01 AND CRJ 900 AMM 53-00-49-400-801-A07.
